# SDR DALA2024080807894

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 83,202 hours, 31,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Missing
- Location: L1 Door
- Component: Fwd Lower Beari, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 L1 DOOR FWD LOWER BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED BEARING PLATE REF B757 AMM 53-11. (5618356)
